# SDR MASA200600513

- Difficulty date: February 20, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 4,882 hours, 3,501 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Failed
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6336 MEM - SSCU1 FAIL.  PERFORMED SPOST1 W/FLIGHT CREW.  NO FURTHER DEFECTS NOTED.
